Vyvanse Overdose – Ways Of Treating This Fatal Condition
Vyvanse Overdose is caused by a psychostimulant prodrug called Lisdexamphetamine Dimesylate. Misuse of this drug can cause various conditions that may result to minor or serious conditions that can even be very fatal to a person. Its effects can either be temporary or even permanent depending on the gravity of the problem.
To thwart the fatal effects or permanent damage of Lisdexamphetamine to a person, some things have to be remembered:
1. Go to the Nearest Hospital or Treatment Center
Going to the nearest hospital is the best course of action for individuals who are suffering from taking huge amounts of Lisdexamphetamine. This is because the hospitals are equipped with professionals who are trained to handle this situation and hospitals also have the facility or equipments needed to treat this problem. There are even Treatment Centers for individuals who indulged more than their prescribed medication in some areas and this presents another way of addressing this issue
2. Call a Physician or 911
Calling a physician or 911 right away is the best course of action when facing this predicament. So it is recommended that the number of your doctor should always be on your speed dial or on your contact list.
3. Read the Instruction Manual
Prescription medicines always come with instructions usually found inside its container or its box. This is usually written on a piece of paper which is inserted in its box. From there, you can see ways on how to treat this problem. It also contains the strength of each tablet that you can use to measure the severity of the condition of a person.
4. Induce Vomiting
At the initial stages of this condition, vomiting can still be induced. This is to prevent the body of the person from processing more amounts of the drug. However, there are things that have to be done first before considering this option because this can cause more harm to the person if not done properly. For example, vomiting should not be induced when the person is unconscious or in a bad position. Importantly, always seek the advice of a medical professional before going for this option.
5. Do not Panic
Lastly, do not panic when facing this problem. Panicking can cause a person to make drastic and even careless decisions that can make matters worse so it is always important to have a presence of mind.
Vyvanse overdose can have very serious effects to the health of a person because this condition attacks the central nervous system. The result of taking too much amount of this substance can have temporary or even permanent effects to a person, so this is an issue that must be taken seriously. But by knowing what to do during this dangerous time can help save a life. By seeking medical treatment in the hospital or treatment center, calling a physician or 911, reading the manual of the drug, inducing vomiting and not panicking are only a few basic things that must be considered as the initial courses of actions.